Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Boundary Estimation in Ring Recovery Models

E. A. Catchpole and B. J. T. Morgan
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 56, No. 2 (1994), pp. 385-391
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345909
Page Count: 7
  • Read Online (Free)
  • Download ($29.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Boundary Estimation in Ring Recovery Models
Preview not available

Abstract

A simple model for avian survival often leads to boundary estimates when the model is fitted to data by maximum likelihood. Data may result from ring recovery experiments alone, or in combination with a radio tracking investigation. A study of profile likelihoods enables the conditions under which boundary estimates occur to be completely specified. Fitting an incorrect model is shown to result in inconsistent estimators of all parameters, and an asymptotic certainty of boundary estimates.

Page Thumbnails

  • Thumbnail: Page 
[385]
    [385]
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391